# SDR SWAA115693

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 29,305 hours, 17,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 3350006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND EEPLS END CAP MISSING.  INSTALLED END CAP IAW DWG.
